Napredna pretraga

Pregled bibliografske jedinice broj: 128792

Solving the Parameter Identification Problem of Mathematical Models Using Genetic Algorithms


Nyarko, Emmanuel Karlo; Scitovski, Rudolf
Solving the Parameter Identification Problem of Mathematical Models Using Genetic Algorithms // Applied Mathematics and Computation, 153 (2004), 651-658 (međunarodna recenzija, članak, znanstveni)


Naslov
Solving the Parameter Identification Problem of Mathematical Models Using Genetic Algorithms

Autori
Nyarko, Emmanuel Karlo ; Scitovski, Rudolf

Izvornik
Applied Mathematics and Computation (0096-3003) 153 (2004); 651-658

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Parameter identification; genetic algorithms; mathematical model

Sažetak
A method for solving the parameter identification problem for ordinary second order differential equations using genetic algorithms is given. The method is tested on two numerical examples.

Izvorni jezik
Engleski

Znanstvena područja
Matematika, Računarstvo



POVEZANOST RADA


Projekt / tema
0165103
0235001

Ustanove
Fakultet elektrotehnike, računarstva i informacijskih tehnologija Osijek,
Sveučilište u Osijeku, Odjel za matematiku

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • The INSPEC Science Abstracts series
  • Mathematical Reviews
  • Applied Mechanics Reviews
  • BIOSIS
  • Cambridge Scientific Abstracts
  • Computing Reviews
  • ISI Alerting Services
  • SCISEARCH
  • Web of Science
  • Zentralblatt MATH